The latest issue of Bulletin of the Institute of Mathematics Academia Sinica New Series has been published. Articles in this issue include:
1. G. Lusztig, “Remarks on Affine Springer Fibres”
2. Chia-Fu Yu, “A note on supersingular abelian varieties”
3. Saker Meriem, Oussaeif Taki-Eddine and Boumaza Nouri, “Solvability and Blow-up of Solutions of Semi Linear Parabolic Problem with Integral Condition of Second Type”
4. André Adler, “Exact Strong Laws for the Range”
5. G. Lusztig, “The flag manifold over the semifield Z”

The full contents of Bulletin (N.S.) Volume 1 No. 1 to Volume 15 No. 1 can be viewed online at Bulletin’s website http://web.math.sinica.edu.tw/bulletin/default.jsp